# SDR CHQA20140608187

- Difficulty date: June 8, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N272SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145306
- Aircraft time: 32,501 hours, 27,786 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 28,901 hours, 24,303 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Flapper Valve
- Part number: 12039715001
- Condition: Broken
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE AUTO PRESSURIZATION SYS WAS INOPERATIVE DURING FLIGHT.  THE CREW RETURNED TO FIELD & LANDED WITHOUT INCIDENT.  MX FOUND THE MANUAL PRESSURIZATION SYS TO BE WORKING & DEFERRED THE AUTO PRESSURIZATION.  THE DEFERRAL WAS CLEARED ON 6/11/14 WHEN MX REPLACED THE GND AIR CONNECTION FLAPPER VLV.
